Nurofen Plus - 12 Pack

€10.50

Code 5391511113064


Add to Basket
Product Info

Nurofen Plus Tablets contain two active ingredients – each tackles pain in a different way: Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) and works to relieve inflammation and pain at source.

The product also contains Codeine. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as paracetamol. Together they change the body’s response to pain and swelling to provide relief.

Nurofen Plus Tablets have been specially formulated for use when you need pain relief for example rheumatic and muscular pain, migraine, cramping period pain, dental pain, backache, fever and symptoms of cold & flu.

Active Ingredients

Each tablet contains 200mg ibuprofen and 12.8mg codeine phosphate hemihydrate as the active ingredients.

Codeine phosphate hemihydrate is the new name for codeine phosphate. The ingredient itself has not changed.

The other ingredients are: microcrystalline cellulose, sodium starch glycolate, hypromellose, pregelatinised starch, opaspray white M-1-17111 B and talc.

Delivery Info

FREE delivery  on orders over €50 in ROI and NI. €4.99 for orders under €50 value.
FREE UK delivery on orders over €50, and £5.99 on order values under this amount. 

Returns Policy

If your order includes a damaged or broken item or if you've received an incorrect product, kindly reach out to us via the form below within 14 days of delivery to coordinate the return of the item. We are pleased to either replace the product or issue a complete refund. 

Please visit our Returns page for arrange your return. Read more »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty